Some Majorisation Type Discrete Inequalities for Convex Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) Some Majorisation Type Discrete Inequalities for Convex Functions. Mathematical Inequalities and Applications, 7 (2). pp. 207-216. ISSN 1331-4343

Abstract

Some majorisation type discrete inequalities for convex functions are established. Two applications are also provided.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2572
Official URL http://mia.ele-math.com/07-23/Some-majorisation-ty...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7490, majorisation type inequalities, Convex functions
Citations in Scopus 16 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login